# SDR SCNA99545

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOOR SUPPORT AT STA 459 X PLUS 20 Z MINUS 18 WAS FOUND TO BE CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED FABRICATED AND REINSTALLED FLOOR SUPPORT IAW 511001 FIG 17 AND 513501.
